# SDR IPXA202510063023

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 97,906 hours, 20,041 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE/RAFT SAFETY PIN INSTALLED PER AMM 25-61-00.
